MathSciNet Relay Station
MathSciNet bibliographic data
MR469756 (57 #9537) 02K05 (04A20 05C15)
Devlin, Keith J.; Shelah, Saharon A weak version of $\diamondsuit $ which follows from $2\sp{\aleph \sb{0}}<2\sp{\aleph \sb{1}}$. Israel J. Math. 29 (1978), no. 2-3, 239–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement